| Model Number |
KD-VC611Q-07301S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the subject device broke during a therapeutic endoscopic retrograde cholangiopancreatography (ercp) procedure.The procedure was completed with an olympus back-up device and there were no report of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
Updated fields: d8, h2, h6, and h11.This supplemental report is being submitted to provide the results of the final investigation.The device was not returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.